# SDR GTIA2019051903358

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,959 hours, 3,556 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DECENT FUMES REPORTED BY AFT FA.-PER TSM  TSM 05-50-00-801-831-A, ISOLATED SOURCE OF ODOR TO PACK #2. SEE L/P 2384834-1 FOR PACK #2 DEFERRAL. AIRCRAFT OK FOR CONTINUED SERVICE.
